# SDR QXEA2013020100257

- Difficulty date: February 1, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ATTACH ANGLE 6.7 IS CORRODED STR 24P-25P.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-20-23-02-01.  REMOVED SKIN ATTACH ANGLE IAW SRM 51-42-05-02-01. RECEIVED NEW ATTACH ANGLE AND MATCH DRILLED TO WEB AND ACFT IAW SRM 51-40-07-02-01.  INSTALLED NEW ANGLE IAW SRM 51-42-05-02-01, 51-23-00-00-01 AND 51-25-15-02-01. APPLIED SELF LEVELING GREEN AVDEC IAW AMM 53-20-03-290-801.
